MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM16060
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure via groin access, the stent allegedly jumped.It was further reported that a snare device was used to pull back the stent.Reportedly, another stent was used to keep the stent in place.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: neither sample nor image provided which leads to inconclusive result.A manufacturing related issue could not be found.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.Holding and handling of the system throughout deployment was found addressed, in particular the instructions for use (ifu) state: 'confirm that the introducer sheath is secure and will not move during deployment.', 'remove slack from the stent system held outside the patient.', 'gently hold the stability sheath and maintain it straight and under tension throughout the procedure.Do not hold or touch the dark moving sheath during stent release.' and 'initiate stent deployment by rotating the large thumbwheel.Regarding access/ accessories the ifu state: '9f introducer for a stent diameter of 14 mm 0.035 inch diameter guidewire'.A stent size selection table is part of the ifu describing the relationship between vessel diameter and stent diameter.Regarding pta the ifu state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.' h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21033135
Report Number9681442-2024-00457
Device Sequence Number19863523
Product Code QAN
UDI-Device Identifier00801741103568
UDI-Public(01)00801741103568(17)260712(10)ANJU1886
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Catalogue NumberVENUM16060
Device Lot NumberANJU1886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown